... nauseated. Should I continue with this drug?
Hi, it is common to experience side effects when first starting antidepressants. There is an 'induction phase' of about 4 weeks, during which people are susceptible to symptoms such as you have described. You should notice that things improve with time. Please don't let this put you off, if you can get through this first phase i'm sure you will benefit greatly from this medication. I have been taking it for some years now and it's changed my life for the better. I am going to add a link to a page on Drugs.com where you can read the list of potential side effects. This is not to put you off, but educate you on which side effects are common/not a danger, so you don't worry unnecessarily.
Dear helenkeil; Yes, please continue to take your citalopram 20mg.
It is a very wonderful anti-depressant, for me. I hope your side effects go
away soon. I take mine every morning after I eat, which might be a while...
I do not wake up hungary, but need my coffee, a cig or two and the news.
Then when I do eat, I get out my days -of -the -week pill box and take my meds
and muti-vitamin..Thus I know, for sure it's done. Good Luck!:) ~~dd~~
- Citalopram Information for Consumers
- Citalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Feb 2010 • 2 answers
Can you take 3 Advil pm at night? I want to sleep longer than 5 hours. I have been taking 2 a night?
Posted 24 Apr 2013 • 1 answer
Posted 29 Nov 2014 • 3 answers
Posted 18 Oct 2015 • 2 answers
Posted 15 Mar 2016 • 0 answers